# SDR SWAA2019061833889

- Difficulty date: May 26, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING WAFFLE PLATE CRACKED ON AFT SPAR INBOARD OF THE #6 FLAP TRACK AND OUTBOARD OF PANEL 651DB. / R&R WAFFLE PLATE PER SRM.
